# SDR AWXA200401016

- Difficulty date: September 4, 2004
- Submitted: September 13, 2004
- Operation: Air carrier
- Aircraft: N809AW
- Make and model: Airbus A319-132
- Aircraft serial: 1111
- Aircraft time: 18,512 hours, 6,964 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P4010021
- Condition: Discharged
- Location: Zone 900
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING BC-4 CHECK, THE FORWARD FLIGHT ATTENDANT SEAT EMERGENCY FLASHLIGHT BATTERIES WOULD NOT CHARGE.  MAINTENANCE REMOVED AND REPLACED THE FORWARD FLIGHT ATTENDANT SEAT EMERGENCY FLASHLIGHT BATTERIES, OPERATIONAL CHECK OF FLASHLIGHT WAS GOOD.
